# SDR HALA2019110306361

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 28,952 hours, 4,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT DOOR 3L AND 4L ARE NOT ILLUMINATED. CYCLED CIDS CIRCUIT BREAKERS AND EPSU TEST. LP 5880581.
